Statistical Science

Correction Note: Comment by O. E. Barndorff-Nielsen on "The Geometry of Asymptotic Inference," by R. E. Kass, 1989, Vol. 4, 222-227

O. E. Barndorff-Nielsen

Full-text: Open access

Article information

Source
Statist. Sci., Volume 5, Number 3 (1990), 370.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177012105

Digital Object Identifier
doi:10.1214/ss/1177012105

Mathematical Reviews number (MathSciNet)
MR1080958

JSTOR
links.jstor.org

Citation

Barndorff-Nielsen, O. E. Correction Note: Comment by O. E. Barndorff-Nielsen on "The Geometry of Asymptotic Inference," by R. E. Kass, 1989, Vol. 4, 222-227. Statist. Sci. 5 (1990), no. 3, 370. doi:10.1214/ss/1177012105. https://projecteuclid.org/euclid.ss/1177012105


Export citation

See also

  • Original Paper: Robert E. Kass. The Geometry of Asymptotic Inference. Statist. Sci., Volume 4, Number 3 (1989), 188--219.